# SDR FDEA201004201261

- Difficulty date: April 20, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON PANEL 488 CL IS CRACKED AT THE EDGE OF THE HINGE CUTOUT.   FABRICATED REPAIR DOUBLER IAW SRM 54-00-  01, FIG 2-B, SHEET 2, VOL I.  INSTALLED REPAIR DOUBLER IAW SRM 54-00-01, FIG 2-B, SHEET 2, VOL I.
